# SDR DL72S951679

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854540
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER FRAME AND BULKHEAD DAMAGED UNDER TEMP.  REPAIR AT 3 O'CLOCK POSITION.  DAMAGE WAS REPAIRED PER B-727 SRM 54-10-3 FIG 3 FOR NR 3 ENGINE NOSE COWL, DURING SHOP INSPECTION.
